# SDR U2RA201609090001

- Difficulty date: September 9, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 71,780 hours, 21,833 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 15583
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  FLIGHT WALK AROUND INSPECTION, R1 DOOR EXTERIOR EMERGENCY LIGHT FOUND INOPERATIVE.  REMOVED AND REPLACED THE FWD DOOR POWER SUPPLY IAW AMM 33-51-07. OPS CHECKED GOOD.
